Acta Mathematica, 1939, Volume 71

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Sur les conditions de stabilité d’une discontinuité dans un milieu continu

Henri Poncin Bordeaux

TBD mathscidoc:1701.33893

Acta Mathematica, 71, (1), 1-62, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The method of successive approximation for functional equations

L. Kantorovitch Leningrad

TBD mathscidoc:1701.33894

Acta Mathematica, 71, (1), 63-97, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 1249 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On character sums in finite fields

H. Davenport Manchester

TBD mathscidoc:1701.33895

Acta Mathematica, 71, (1), 99-121, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 259 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On Waring’s problem for cubes

H. Davenport Manchester

TBD mathscidoc:1701.33896

Acta Mathematica, 71, (1), 123-143, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 585 downloads ] [ 0 comments ] [ Cited by 103 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les généralisations de quelques problèmes de géométrie différentielle et sur certains cycles de congruences

Paul Vincensini Besançon

TBD mathscidoc:1701.33897

Acta Mathematica, 71, (1), 145-174, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 300 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Special solutions of certain difference equations

F. John Lexington, Ky., USA

TBD mathscidoc:1701.33898

Acta Mathematica, 71, (1), 175-189, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 339 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die$n$-dimensionalen cartanschen räume und eine normalform der zweiten variation eines ($n$−1)-fachen oberflächenintegrals

L. Berwald Prag

TBD mathscidoc:1701.33899

Acta Mathematica, 71, (1), 191-248, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 423 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Le problème de M. Hadamard relatif à la diffusion des ondes

Myron Mathisson Varsovie

TBD mathscidoc:1701.33900

Acta Mathematica, 71, (1), 249-282, 1939.12
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Les familles de surfaces de révolution qui possèdent des harmoniques

René Lagrange Dijon

TBD mathscidoc:1701.33901

Acta Mathematica, 71, (1), 283-315, 1939.12
[ Download ] [ 2017-01-08 20:31:15 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Contribution a l’étude des fonctions dérivables d’une variable réelle

A. Gorny Clermont-Ferrand

TBD mathscidoc:1701.33902

Acta Mathematica, 71, (1), 317-358, 1939.12
[ Download ] [ 2017-01-08 20:31:15 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Bibliographie

TBD mathscidoc:1701.33903

Acta Mathematica, 71, (1), A1-A5, 1939.12
[ Download ] [ 2017-01-08 20:31:15 uploaded by actaadmin ] [ 183 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved